# SDR IPXA2M74892

- Difficulty date: July 28, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING FIXED L/E UPPER BEADED DOUBLER CRACKED AT XOS 692-698.  REPAIRED LT WING FIXED L/E UPPER BEADED DOUBLER FROM STA XOS692-698 REF SRM 57-40-02, REPAIR 9, FIG 202, REV 49.
